Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2010, 2:02 PM EDT for Burlington County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 2:02 PM EDT (18:02 UTC)
- Expired
- Jul 13, 2010, 3:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 15 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
373 WWUS81 KPHI 131802 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 202 PM EDT TUE JUL 13 2010 NJZ013-019-020-027-131900- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ- WESTERN MONMOUTH NJ- 202 PM EDT TUE JUL 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN COUNTIES... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR COUNTRY LAKE ESTATES AROUND 200 PM...BROWNS MILLS...NEW EGYPT AROUND 215 PM...WOODRUFF... CASSVILLE AROUND 230 PM...SIX FLAGS THEME PARK AND JACKSONS MILLS AROUND 245 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DANGEROUS CLOUD TO GROUND LIGHTNING MAY ALSO ACCOMPANY THE STORM. LAT...LON 4025 7447 4013 7412 3978 7458 3994 7477 $$ RPW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:36 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 13, 11:36 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1136 AM EDT TUE JUL 13 2010 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE WEST TODAY. LOW PRESSURE WILL FORM ON THE FRONT TONIGHT AS IT MOVES TO THE COAST. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE AHEAD OF THE FRONT TODAY AND TONIGHT. THE FRONT WILL MOVE OFFSHORE WEDNESDAY...AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT. A RETURN TO HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND THURSDAY NIGHT. A COLD FRONT WILL APPROACH THE AREA FRIDAY NIGHT BEFORE STALLING OVER THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 1130 AM, A MESOSCALE LOW WAS DRIFTING NORTHEASTWARD OVER EASTERN MERCER COUNTY. IT SHOULD CONTINUE UP ALONG THE NEW JERSEY TURNPIKE DURING THE BALANCE OF THE MORNING AND THE EARLY AFTERNOON. A BOUNDARY EXTENDED SOUTHWARD IN ITS WAKE ACROSS SOUTHERN NEW JERSEY AND DOWN INTO SOUTHERN DELAWARE. THE MAIN BATCH OF RAIN WAS LIFTING NORTHWARD THROUGH NORTHERN NEW JERSEY LATE THIS MORNING. WHILE THE RAIN WAS STILL HEAVY, THE INTENSITY HAD DROPPED A BIT. IT APPEARS AS THOUGH THE MAIN FOCUS FOR ADDITIONAL HEAVY RAIN THIS AFTERNOON WILL BE THE BOUNDARY ACROSS SOUTHERN NEW JERSEY AND SOUTHERN DELAWARE. HOWEVER, SCATTERED HEAVY SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ELSEWHERE IS OUR FORECAST AREA. SURFACE DEW POINT TEMPERATURES WILL REMAIN IN THE 70S THROUGHOUT MUCH OF OUR REGION THIS AFTERNOON, WITH PRECIPITABLE WATER VALUES GREATER THAN TWO INCHES. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A WEAK MID LEVEL SHORT WAVE WILL APPROACH FROM THE SOUTHWEST BETWEEN 0300 AND 0900 UTC WEDNESDAY. CONVECTION SHOULD BE ONGOING ACROSS DELAWARE AND SOUTHERN NEW JERSEY THIS EVENING (FROM LATE AFTERNOON ACTION). BULK SHEAR APPROACHES 25 KNOTS DURING THIS TIME PERIOD...SO THERE COULD BE SOME ORGANIZATION TO THE CONVECTION DURING THE LATE AFTERNOON AND EARLY EVENING HOURS ACROSS THE SOUTHERN ZONES. WILL INDICATE THE POTENTIAL FOR GUSTY WINDS WITH THE STORMS IN THE EVENING. AFTER THIS...ALL MODELS SHOW THE HIGHEST PRECIPITABLE WATER AIR LINING UP WITH THE SURFACE BOUNDARY ACROSS DELAWARE AND SOUTHERN NEW JERSEY. THE PASSING MID LEVEL SHORT WAVE MAY ALLOW A SURFACE WAVE TO FORM ON THE BOUNDARY. THIS COULD ACT TO FOCUS THE DEEPEST MOISTURE AND WILL CONTINUE THE MENTION OF HEAVY RAIN. IN ADDITION...MAY NEED TO WATCH THE ACTIVITY ON THE FRONT FOR LOW LEVEL TURNING. WHILE THERE IS NOT MUCH CAPE ON THE SOUNDINGS FOR TUESDAY NIGHT...IT IS MOSTLY IN THE LOW LEVELS. IN ADDITION...0-1 KM HELICITY NUMBERS...LOW LCL HEIGHTS AND HIGH DEW POINTS NUMBERS SUGGEST THAT ANY STORMS THAT DEVELOP MAY BE ABLE TO TAKE ADVANTAGE OF STRETCHING IN THE LOWER LEVELS. WITH THE NO AIRMASS CHANGE IN SIGHT...AND DEW POINTS HAVING A HARD TIME GETTING BELOW THE MID 70S...BASICALLY ACCEPTED A BLEND OF MOS NUMBERS FOR LOWS. ALL MODELS (EVEN THE PREVIOUSLY SLOWER NAM) ARE ALL TAKING THE SURFACE BOUNDARY OFFSHORE WEDNESDAY MORNING...AS THE LOW TO MID LEVEL FLOW BECOMES WEST NORTHWEST AND BEGINS TO DRY. HOWEVER...IT APPEARS AS THOUGH THERE WILL STILL BE AN AXIS OF INSTABILITY RUNNING FROM SOUTHWEST VIRGINIA INTO CENTRAL NEW ENGLAND. THIS LINE APPEARS TO DELINEATE JUST HOW FAR THE DRIER AIR WILL GET WEDNESDAY AFTERNOON. HENCE...EAST OF THIS LINE...WILL CONTINUE TO HAVE ENOUGH INSTABILITY FOR CONVECTIVE POTENTIAL. RIGHT NOW...IT APPEARS AS THOUGH THE SEA BREEZE MAY BE THE BOUNDARY THE INSTABILITY NEEDS TO BE RELEASED...AND THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TIED TO THE POSITION OF THE SEA BREEZE. WITH LITTLE EFFECT SHEAR...AND PERHAPS A SLOW MOTION TO THE CONVECTIVE ELEMENT...HEAVY RAIN APPEARS TO BE THE CONVECTIVE MODE. WITH LESS COVERAGE THAN PREVIOUS DAYS...WILL NOT INCLUDE A MENTION OF HEAVY RAIN FOR WEDNESDAY AFTERNOON. SKIES SHOULD BECOME PARTLY SUNNY AFTER THE MID LEVEL SHORT WAVE CLEARS THE COAST WEDNESDAY MORNING. 850 MB TEMPERATURES SHOULD BE NEAR 17 CELSIUS. THIS SUPPORTS THE HIGHER GFS MOS NUMBERS FOR HIGHS IN ALL AREAS OUTSIDE OF SEA AND BAY BREEZES. ANY ACTIVITY THAT DEVELOPS ON THE SEA BREEZE SHOULD DIE OFF WEDNESDAY EVENING...THEN EXPECTING DRY CONDITIONS THROUGH THURSDAY AS CAPPING CUTS OFF CONVECTIVE POTENTIAL. MID LEVEL RISING HEIGHTS AND 850 MB TEMPERATURES SUPPORT HIGHS IN THE MID 90S AWAY FROM THE COAST. BASED ON FORECAST DEW POINTS...STILL NOT QUITE GETTING TO EXCESSIVE HEAT WATCH CRITERIA FOR THURSDAY...SO WILL HOLD OFF ON HEADLINES FOR NOW AND CONTINUE TO MENTION THE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH INDEX PROJECTED NEAR 100F IN PHL FRIDAY. NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE 00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL IN PHILADELPHIA FOR THE FIRST 11 DAYS. WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY ONE DAY BELOW 90 IS AVG. THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION ALONG WITH THE FRONTAL BOUNDARY AS LIFT. SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT. NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF WAA BUT FOR NOW REMAIN WITH HPC POPS IN A CONTG HOT ABOVE NORMAL TEMP PATTERN. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS/TSTMS ARE MOVING ACROSS THE REGION AND WILL AFFECT ALL THE TERMINALS THIS MORNING. LOWER CIGS/VSBYS WILL OCCUR WITH THE ACTIVITY...AMDS WILL BE ISSUED WHEN THE TIMING BECOMES A BIT BETTER. THE BALANCE OF THE DAY WILL FEATURE VFR CONDITIONS WITH LOW OR MID OVC CONDITIONS. OCCASIONAL SHOWERS/TSTMS MAY BRING MVFR AT TIMES...ESPECIALLY LATE AFTERNOON OR EARLY EVENING. THE ACTIVITY IS TOUGH TO TIME...SO PLENTY OF VCSH AND CB CLOUD GROUPS WERE USED IN THE TAFS FOR NOW. TONIGHT...SHOWERS/TSTMS END AND MVFR OR IFR FOG MAY DEVELOP. OUTLOOK... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION THROUGH THE REMAINDER WEEK UNDER A HOT AND HUMID AIRMASS. CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH WINDS MAINLY A SOUTHWESTERLY DIRECTION. && .MARINE... LOW PRESSURE AND ITS ATTACHED FRONTS WILL APPROACH FROM THE WEST TODAY AND THEN PASS TO THE NE TONIGHT AND WED. SCT TO NUMEROUS SHOWERS AND TSTMS WILL BE ACROSS THE WATERS TODAY AND TONIGHT. WHILE WINDS AND WAVES WILL BE HIGHER AROUND TSTMS...OVERALL CONDITIONS ARE EXPECTED TO REMAIN SUB-SCA WITH WINDS AROUND 15 KTS AND SEAS 3 TO 4 FT ON THE OCEAN AND AROUND 2 FT IN THE BAY. HIGH PRESSURE WILL BUILD IN WED NIGHT AND REMAIN THROUGH FRI. THIS WILL BRING FAIR WEATHER AND MORE OF A RELAXED WIND/SEA. A COLD FRONT WILL CROSS THE WATERS SAT. SHOWERS/TSTMS MAY OCCUR WITH THIS FRONT. && .HYDROLOGY... A FAIR AMOUNT OF POOR DRAINAGE AREA AND ROADWAY FLOODING OCCURRED THIS MORNING, WITH SOME LOCATIONS RECEIVING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME, LESS THAN A HALF HOUR IN MANY CASES. FLOODING OCCURRED ALONG THE WISSAHICKON CREEK, THE FRANKFORD CREEK AND THE PENNYPACK CREEK IN PHILADELPHIA. THE FLOODING ON THE FRANKFORD CREEK REACHED THE MAJOR CATEGORY. IT APPEARS AS THOUGH THE FOCUS FOR THE HEAVIEST RAIN THIS AFTERNOON WILL BE A BOUNDARY ACROSS SOUTHERN NEW JERSEY AND SOUTHERN DELAWARE. THOSE AREAS HAVE RECEIVED LESS RAIN THAN LOCATIONS TO THE WEST OVER THE PAST FEW DAYS. AS A RESULT, WE WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS POINT. && .TIDES/COASTAL FLOODING... ONCE AGAIN...JUST BARELY MINOR TIDAL FLOODING VALUES REACHED ACROSS THE SHORE AND DEL BAY LAST EVENING. THE TREND IN THE DEPARTURES OVER THE NEXT FEW DAYS IS DOWNWARD AS WE CONTINUE PAST THE TIME OF THE NEW MOON (LAST SUN). COULD BE CLOSE AGAIN THIS EVENING...SO THE DAY CREW WILL EVALUATE AND ISSUE ANY ADVISORIES IF NEEDED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...IOVINO SHORT TERM...HAYES LONG TERM...DRAG AVIATION...O'HARA MARINE...O'HARA HYDROLOGY...IOVINO TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Jul 13, 3:16 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 AM EDT TUE JUL 13 2010 DEZ001-NJZ015-017>019-PAZ067>071-140730- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>009-PAZ054-055-060>062-140730- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-140730- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-NJZ010-012>014-016-020>025-027-140730- KENT-INLAND SUSSEX-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-140730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-DEZ004-NJZ026-140730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES-COASTAL OCEAN- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 10:13 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD NEWPORT 39.71N 75.61W
07/13/2010 NEW CASTLE DE NEWSPAPER
OLD AIRPORT ROAD FLOODED.
0900 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
PHILADELPHIA.
&&Local storm report, Jul 13, 10:33 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD NEWPORT 39.71N 75.61W
07/13/2010 NEW CASTLE DE NEWSPAPER
OLD AIRPORT ROAD FLOODED.
0900 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
MAJOR FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
PHILADELPHIA.
0946 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
FLOODING ON WISSAHICKON CREEK.
&&Local storm report, Jul 13, 10:58 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD NEWPORT 39.71N 75.61W
07/13/2010 NEW CASTLE DE NEWSPAPER
OLD AIRPORT ROAD FLOODED.
0900 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
MAJOR FLOODING ALONG THE FRANKFORD CREEK IN NORTHEAST
PHILADELPHIA.
0946 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
FLOODING ON WISSAHICKON CREEK.
0957 AM HEAVY RAIN CAMDEN 39.94N 75.11W
07/13/2010 M2.40 INCH CAMDEN NJ TRAINED SPOTTER
2.40 INCHES OF RAIN FELL IN CAMDEN IN 1 HOUR AND 20
MINUTES.
0957 AM FLOOD CAMDEN 39.94N 75.11W
07/13/2010 CAMDEN NJ TRAINED SPOTTER
ADMIRAL WILSON BLVD AND ROUTE 130 IN CAMDEN BOTH CLOSED
DUE TO FLOODING.
1030 AM FLOOD PHILADELPHIA 40.01N 75.13W
07/13/2010 PHILADELPHIA PA OFFICIAL NWS OBS
FLOODING ON PENNYPACK CREEK.
&&
MEOLASpecial weather statement, Jul 13, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 202 PM EDT TUE JUL 13 2010 NJZ013-019-020-027-131900- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ- WESTERN MONMOUTH NJ- 202 PM EDT TUE JUL 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN COUNTIES... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR COUNTRY LAKE ESTATES AROUND 200 PM...BROWNS MILLS...NEW EGYPT AROUND 215 PM...WOODRUFF... CASSVILLE AROUND 230 PM...SIX FLAGS THEME PARK AND JACKSONS MILLS AROUND 245 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DANGEROUS CLOUD TO GROUND LIGHTNING MAY ALSO ACCOMPANY THE STORM. LAT...LON 4025 7447 4013 7412 3978 7458 3994 7477 RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:21 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 84 min |
| Jul 13, 4:46 AM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Jul 13, 4:48 AM EDT | Special Weather Statement | PHI | Cumberland | 57 min |
| Jul 13, 9:17 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth | 118 min |
| Jul 13, 10:28 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 13, 10:38 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jul 13, 11:38 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 2 hr |
| Jul 13, 12:19 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jul 13, 2:20 PM EDT | Special Weather Statement | PHI | Monmouth | 35 min |
| Jul 13, 2:48 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 19 hr |
| Jul 13, 3:00 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Jul 13, 3:08 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 63 hr |
| Jul 13, 3:15 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 9 hr |
| Jul 13, 4:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jul 13, 4:53 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jul 12, 8:12 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 12, 8:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 12, 9:53 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 67 min |
| Jul 12, 10:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 12, 11:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 63 min |
| Jul 13, 12:52 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 13, 1:06 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 13, 4:08 AM EDT | Areal Flood Advisory | PHI | Berks | 115 min |
| Jul 13, 5:58 AM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 113 min |
| Jul 13, 6:20 AM EDT | Flash Flood Warning | PHI | Delaware | 115 min |
| Jul 13, 7:42 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 13, 9:31 AM EDT | Flash Flood Warning | PHI | Philadelphia | 8 hr |
| Jul 13, 9:41 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 2 hr |
| Jul 13, 5:29 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 117 min |
| Jul 13, 2:58 AM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 62 min |
| Jul 13, 3:25 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 65 min |
| Jul 13, 3:33 AM EDT | Special Weather Statement | PHI | Cecil | 57 min |
| Jul 13, 3:51 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 114 min |
| Jul 13, 5:39 AM EDT | Special Weather Statement | PHI | Caroline | 66 min |
| Jul 13, 5:48 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 76 min |
| Jul 13, 6:30 AM EDT | Tornado Warning | PHI | Caroline | 45 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.